Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Operators of Minimal Norm via Modified Greenís Function for the Elastic Two-Dimensional Case Using the Simple Multipole Coefficients

PP: 317-323
doi:10.18576/amis/110138
Author(s)
Belkacem Sahli,
Abstract
The problem of non-uniqueness arising in the integral formulation of an exterior boundary value problem for the elastic two-dimensional case can be faced using the fundamental solution technique. In this work, a criterion based on the minimization of the norm of the modified integral operator is established using simple multipole coefficients. As applications, the proposed procedure in the case of circle and perturbations of circle are examined.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved